QUT ePrints

Improved delay-dependent robust stability criteria for uncertain systems with interval time-varying delay

Peng, Chen & Tian, Yu-Chu (2008) Improved delay-dependent robust stability criteria for uncertain systems with interval time-varying delay. IET Control Theory and Applications, 2(9), pp. 752-761.

View at publisher

Abstract

This paper proposes an innovative method for robust stability analysis of dynamic systems with interval time-varying delay and uncertainties of structural and polytopic types. The innovation of the method includes employment of a tighter integral inequality and construction of an appropriate type of Lyapunov function. The stability criteria derived from this method significantly improves and simplifies existing stability conditions obtained through employing the technique with the least number of Linear matrix inequality (LMI) variables. The simplicity of the stability criteria results from the fact that neither any useful terms are ignored in dealing with cross product terms nor any superfluous free weighting matrices are introduced in the theoretical derivation. Numerical examples are given to demonstrate the effectiveness of the proposed method.

Impact and interest:

66 citations in Scopus
Search Google Scholar™
38 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

132 since deposited on 02 Feb 2009
29 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 17282
Item Type: Journal Article
Additional Information: According to the policy of the publisher, pre-print version to be removed on publication.
Keywords: Time delay systems, Linear matrix inequalities, Interval time-varying delay, Uncertainties
DOI: 10.1049/iet-cta:20070362
ISSN: 1751-8644
Subjects: Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > MECHANICAL ENGINEERING (091300) > Automation and Control Engineering (091302)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2008 The Institution of Engineering and Technology (IET)
Deposited On: 03 Feb 2009 09:19
Last Modified: 29 Feb 2012 23:47

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page